# SDR UIEA2024050800358

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N485MC
- Make and model: Boeing 747-45EF
- Aircraft serial: 30607
- Aircraft time: 105,484 hours, 18,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND FLOOR STRUCTURE SUBSTITUTE TRACK CRACK AT M/D STA 990 LBL 75.92( 1. REPAIR DAMAGE AREA IAW WORK SHEET 40265 AND DWG 65B38250 SH17 REV A, SH9 REV B, AND DWG 65B16004 SH4 REV A 2. JOB COMPLETED AND CONDITION CHECK NORMAL )
